# SDR CALA2024061701827

- Difficulty date: June 14, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 127,453 hours, 19,635 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Access Door
- Part number: 148T64055
- Condition: Corroded
- Location: Aft
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT CONTROLS BAY ACCESS DOOR 313AL IS CORRODED.  REMOVED ALL CORRODED PARTS DEEMED OUT OF LIMITS AND INSTALLED NE W PARTS IAW B767 SRM 51-40-02 ALONG WITH BOEING DWG 148T6602. SE E NON-ROUTINE 170098-0300-0005 FOR DETAILS
